OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6543

Title: Sulla p-sommabilità di funzioni a valori vettoriali
Authors: de Simon, Luciano
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Luciano de Simon, "Sulla p-sommabilità di funzioni a valori vettoriali", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 71-76.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: Si estende al caso di funzioni a valori in uno spazio di Banach riflessivo un noto criterio di p-sommabilità $(p>1)$ dovuto a F. Riesz.
It will be proved that a characterization given by F. Riesz for the p-summability $(p>1)$ of a real valued function is valid also for functions with values in a reflexive Banach space.
URI: http://hdl.handle.net/10077/6543
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
DeSimonRendMat06.pdf354.7 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.